# SDR UPS405520

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK AT AMS, MAINTENANCE REPORTED BULK CARGO COMPARTMENT FOUND CORRODED, STRINGER END AT BS 1965 S-49 LT UNDER STRINGER SPLICE.  REMOVED CORROSION FROM STRINGER END ACC SRM 51-10-01, OUT OF LIMITS PER SRM 53-10-01.  REPAIRED STRINGER PER SRM 53-10-03 FIG 1.
